# SDR SWAA2022072935535

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 54,103 hours, 28,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER CRACK NOTED AT AFT LOWER CORNER. CRACK MEASURES .250'L . / [01] PERFORMED HFEC OF CUTOUT PER NDT PART 6 51-00-00 PROCEDURE 23;[02] REMOVED DAMAGE AT ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER AT AFT LOWER CORNER AND REPAIRED PER SRM 53-10-15.;[03] ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER CRACK NOTED AT AFT LOWER CORNER. REPAIRED PER SRM 53-10-15
